# SDR DL76S080574

- Difficulty date: April 9, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- Aircraft time: 54,553 hours, 25,073 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Aft 4 Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY NR 4 COFFEEMAKER INOP.  HEATING ELEMENT FOR POT WARMER BROKEN CAUSING IT TO SMOKE.  REMOVED AND REPLACED COFFEEMAKER.
